[Neutropenic enteropathy associated with multiple myeloma].
Аннотация
Neutropenic enteropathy and multiple myeloma. Neutropenic enteropathy (NE) is an acute entity with an aggressive clinical behavior. The most common reported association of NE is with neutropenic children under chemotherapy for leukemias and lymphomas, other less common causes include: neutropenic adults with treatment for autoimmune diseases, aplastic anemia, cyclic benign neutropenia or solid-neoplasms. There are two cases of NE associated to multiple myeloma (MM). There was a 62 year old man with MM diagnosed ten months earlier and under chemotherapy. He developed abdominal pain, nausea, vomiting, diarrhea and rectal bleeding three days before death. The autopsy study revealed ulcers and thickening of the colonic wall in 40% of the entire surface, and in 5% of the ileum. The microscopic analysis revealed mucosal and submucosal ischemic necrosis, and bacterial invasion without acute inflammatory response. As the two previously reported cases, he received vincristine and steroids a few days before developing neutropenia. This report shows the clinical and morphologic findings of the third case of the association of NE and MM, and the first one illustrated in Mexico.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.